# SDR ASAA2017072821498

- Difficulty date: July 28, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 35,560 hours, 10,877 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MAINTENANCE MESSAGE 75-10441, NR 1 ENGINE, THE VBV POSITION SIGNAL IS OUT OF RANGE.  ACFT GROUNDED.  ACCOMPLISHED T/C 78273000, FAULT IS NO LONGER ACTIVE.
